Repositorio de producción científica de la Universidad de Sevilla

A generalization of Jeffreys' rule for non regular models

Opened Access A generalization of Jeffreys' rule for non regular models

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ortega, Francisco J.
Basulto Santos, Jesús
Departamento: Universidad de Sevilla. Departamento de Economía Aplicada I
Fecha: 2016
Publicado en: Communications in Statistics - Theory and Methods, 45 (15), 4433-4444.
Tipo de documento: Artículo
Resumen: We propose a generalization of the one-dimensional Jeffreys’ rule in order to obtain non informative prior distributions for non regular mod- els, taking into account the comments made by Jeffreys in his arti- cle of 1946. These non informatives are parameterization invariant and the Bayesian intervals have good behavior in frequentist inference. In some important cases, we can generate non informative distributions for multi-parameter models with non regular parameters. In non regular models, the Bayesian method offers a satisfactory solution to the infer- ence problem and also avoids the problem that the maximum likelihood estimator has with these models. Finally, we obtain non informative dis- tributions in job-search and deterministic frontier production homoge- nous models
Cita: Ortega, F.J. y Basulto Santos, J. (2016). A generalization of Jeffreys' rule for non regular models. Communications in Statistics - Theory and Methods, 45 (15), 4433-4444.
Tamaño: 151.0Kb
Formato: PDF

URI: https://hdl.handle.net/11441/70566

DOI: 10.1080/03610926.2014.921303

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones